# SDR SWIA2020061051065

- Difficulty date: May 14, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS364.00 LOWER MACHINED FRAME BETWEEN STR 27 AND STR 25R HAS PITTING CORROSION.  (C-CHECK) RO 4/24/2020 EVALUATED MAIN AVIONICS BAY FS364.00 LOWER MACHINED FRAME BETWEEN STR 27 AND STR 25R, FOUND TO BE OUT OF LIMITS, REF SRM. COMPLETED FRAME SPLICE REPAIR REF SRM AND DWG. PRESSURE LEAK CHECKS CHECKED GOOD.
